# SDR F3LA99009

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION, REPORTED DENT AND CRACK ON RIGHT WING OUTBOARD SIDE OF PYLON, FLAP SIDE LOAD ROLLER AND CORROSION UNDER FLAP ROLLER WEAR STRIP.  MAINTENANCE REMOVED DAMAGED SECTION.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-3 AND EA B737-5430-0021.  (M)
